# SDR ASAA0852689

- Difficulty date: March 2, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,360 hours, 1,808 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP ILLUMINATED ON RECALL, "CONT CAB" FOUND RT CONTROLLER FLT DECK TRIM AIR VALVE FAULT LIGHT ON.  REPLACED FLIGHT DECK TRIM AIR VALVE.  OP & LEAK CHECK OK.  CLEARED PACK ZONE TEMP CONTROLLER FAULT.
